M. Smith and J. , Game Theory and the Evolution of Fighting On Evolution, pp.8-28, 1972.

R. Cressman, Evolutionary Dynamics and Extensive Form Games, 2003.

T. I. Vincent and J. S. Brown, Evolutionary Game Theory, Natural Selection and Darwinian Dynamics, 2005.
DOI : 10.1017/CBO9780511542633

B. Jovanovic and R. W. Rosenthal, Anonymous sequential games, Journal of Mathematical Economics, vol.17, issue.1, pp.77-87, 1988.
DOI : 10.1016/0304-4068(88)90029-8

J. Bergin and D. Bernhardt, Anonymous sequential games with aggregate uncertainty, Journal of Mathematical Economics, vol.21, issue.6, pp.543-562, 1992.
DOI : 10.1016/0304-4068(92)90026-4

J. Bergin and D. Bernhardt, Anonymous sequential games: Existence and characterization of equilibria, Economic Theory, vol.13, issue.3, pp.461-89, 1995.
DOI : 10.1007/BF01212329

C. Sleet, Markov perfect equilibria in industries with complementarities, Economic Theory, vol.17, issue.2, pp.371-397, 2001.
DOI : 10.1007/PL00004110

S. K. Chakrabarti, Pure strategy Markov equilibrium in stochastic games with a continuum of players, Journal of Mathematical Economics, vol.39, issue.7, pp.693-724, 2003.
DOI : 10.1016/S0304-4068(03)00041-7

S. Adlakha and R. Johari, Mean Field Equilibrium in Dynamic Games with Strategic Complementarities, Operations Research, vol.61, issue.4, pp.971-989, 2013.
DOI : 10.1287/opre.2013.1192

E. Altman and Y. Hayel, Stochastic Evolutionary Games, Proceedings of the 13th Symposium on Dynamic Games and Applications, 2008.

E. Altman, Y. Hayel, H. Tembine, and R. El-azouzi, Markov decision Evolutionay Games with Time Average Expected Fitness Criterion, 3rd International Conference on Performance Evaluation Methodologies and Tools, pp.21-23, 2008.
DOI : 10.4108/icst.valuetools2008.4268

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. G. Wardrop, CORRESPONDENCE. SOME THEORETICAL ASPECTS OF ROAD TRAFFIC RESEARCH., Proceedings of the Institution of Civil Engineers, vol.1, issue.5, pp.325-378, 1952.
DOI : 10.1680/ipeds.1952.11362

P. Wi?-ecek and E. Altman, Stationary Anonymous Sequential Games with Undiscounted Rewards, Journal of Optimization Theory and Applications, vol.38, issue.3, 2011.
DOI : 10.1007/s10957-014-0649-9

P. Wi?-ecek, E. Altman, and Y. Hayel, Stochastic State Dependent Population Games in Wireless Communication, IEEE Transactions on Automatic Control, vol.56, issue.3, pp.492-505, 2011.
DOI : 10.1109/TAC.2010.2054810

P. Wi?-ecek and E. Altman, Stationary Anonymous Sequential Games with Undiscounted Rewards, Archived at hal-00947313